Class-preserving automorphisms of certain HNN extensions

Title
Class-preserving automorphisms of certain HNN extensions
Author(s)
김관수Wei Zhou[Wei Zhou]
Keywords
RESIDUAL FINITENESS; INNER AUTOMORPHISMS; 1-RELATOR GROUPS; PRODUCTS
Issue Date
201506
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
JOURNAL OF ALGEBRA, v.431, pp.127 - 137
Abstract
We show that, for any integers gamma, beta, class-preserving automorphisms of the HNN extension < B, t : t(-1) h(gamma)t = h(beta)> of a finitely generated nilpotent or free group B are all inner. It follows from Grossman's result that outer automorphism groups of such conjugacy separable HNN extensions are residually finite. (C) 2015 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/31997http://dx.doi.org/10.1016/j.jalgebra.2015.02.012
ISSN
0021-8693
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE